MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-tg and elecsys anti-tpo results from six patient samples tested on the cobas e 801 analytical unit with serial number (b)(4).This medwatch is for the anti-tpo assay.Please refer to medwatch with patient identifier (b)(6) for the anti-tg assay.The initial results were not reported outside of the laboratory.The results were compared to three other non-roche analyzers.The reporter complained that the results from the three non-roche analyzers were all in accordance and only the results from the reported analyzer were low.Please refer to the attachment in the medwatch for the highlighted questionable results.
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
The customer uses the same reference range as the other laboratory.The qcs were within specifications.As per the summary of the analysis of the calibration signals and control values, a general reagent issue most likely can be excluded.For sample (b)(6) both the values generated with the cobas e 801 module and the centaur analyzer are clearly above the cutoff value of the anti-tg assays.Hence, the same clinical interpretation applies.For all samples (b)(6) the following applies: in case auto-antibodies (such as anti-tg but also anti-tpo) are measured, the results can vary depending on the testing procedure used.Biological samples can generate different anti-tg values from different assays from different suppliers.Product labeling states "the measured anti-tg value of a patient's sample can vary depending on the testing procedure used.The laboratory finding must therefore always contain a statement on the anti-tg assay method used.Anti-tg values determined on patient samples by different testing procedures cannot be directly compared with one another and could be the cause of erroneous medical interpretations.If there is a change in the anti-tg assay procedure used while monitoring therapy, then the anti-tg values obtained upon changing over to the new procedure must be confirmed by parallel measurements with both methods." from the information provided and the analysis thereof, a general reagent issue most likely can be excluded.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16149916
Report Number1823260-2023-00118
Device Sequence Number12179298
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026935190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SAMPLE ID (B)(6) - UNSPECIFIED THYROID MEDICATION.; SAMPLE ID (B)(6) - UNSPECIFIED THYROID MEDICATION.; SAMPLE ID (B)(6) - UNSPECIFIED THYROID MEDICATION.
Patient SexUnknown